# SDR IPXA10560090

- Difficulty date: May 21, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 3 SLAT T/E WEDGE LOWER SURFACE IS CHAFED AT 34 INCHES FROM INBD ABOVE INBD MAIN TRACK. (FOUND OUT OF LIMITS ON CARD 862188)   REPAIRED NR 3 SLAT T/E WEDGE IAW SRM 51-70-10-2R-4 REPAIR 4 AND SRM 51-70-10-2R REPAIR GENERAL.
